MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Resolution 360 ULTRA Clip; Hemostatic Metal Clip for the GI Tract

BOSTON SCIENTIFIC CORPORATION Resolution 360 ULTRA Clip; Hemostatic Metal Clip for the GI Tract
Model Number M00521401
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a resolution 360 clip was used during an unknown procedure on (b)(6) 2026.During the procedure, the resolution 360 clip would not disengage from the catheter after several attempts and excessive maneuvering was required for approximately one minute to get the clip to deploy appropriately.There were no reported patient complications.The procedure was completed with the same device.
 
Additional Manufacturer Narrative
Block h6: imrdf code a15 captures the reportable event of difficult to release from catheter.

Brand Name
Resolution 360 ULTRA Clip
Common Device Name
Hemostatic Metal Clip for the GI Tract
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50869030
Report Number3005099803-2026-03915
Device Sequence Number9379726
Product Code PKL
UDI-Device Identifier08714729997252
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K222503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00521401
Device Catalogue NumberM00521401
Device Lot Number0037006058
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/23/2026
Date Device Manufactured07/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown